MathSciNet Relay Station
MathSciNet bibliographic data
MR2375239 35K50 (74H55 82C99)
Shen, Wen On the shape of avalanches. J. Math. Anal. Appl. 339 (2008), no. 2, 828–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement